# SDR AALA20181213001

- Difficulty date: December 10, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 59,767 hours, 9,743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: AA9
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 206 EN-ROUTE MIA - MXP.  THE AIRCRAFT WAS GROUNDED.  LT ENG PRV EICAS MSG. QRH PROCEDURE COMPLIED WITH.  MSG ACCOMPANIED W/LOSS OF LT DUCT PRESS.  WOULD NOT RESET HAPPENED ON CLIMB OUT LIGHT STAYED ON DUCT PRESS STAYED LOW UNTIL SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED PRESSURE REGULATING VALVE CONTROLLER IAW AMM 36-11-19 GROUND RAN A/C OPS CHK  GOOD.
